skin-hair-icon
Fenasteride for female
Hi I am female 24yrs suffering frm severe hair fall and hair thinning. Doctor suggested me to do blood test report is normal.. I have lost 50℅ of my hair on scalp. Doc asked me to take fenasteride tablet. Is it safe to take this? I am planning to marry in next 6months. I heard it has side effects. Kindly advise.
117 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Trichologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Greetings. I would rather wish to understand the cause of Sudden excessive hair loss in you.  Yes finasteride  does have side effects but since you have a long time for your wedding, its ok, since finasteride  completely washes out of the system in seven days after you stop  taking it . I hpe you are also taking proper hair growth lotions and adequate nutritious diet and supplements if necessary.  See / follow up with a  qualified dermatologist near you .
Next Steps
see a qualified dermatologist near you
Health Tips
use low chemical shampoos . procedures like prp and Microneeedling and low level laser treatment are helpful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.